HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
5Vol.5 >

利潤率にかんするJ.S.ミルの學説をめぐって

Files in This Item:
5_P107-135.pdf1.82 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31002

Title: 利潤率にかんするJ.S.ミルの學説をめぐって
Other Titles: On the Theory of Profit Rate by J.S.Mill
Authors: 石垣, 博美1 Browse this author
Authors(alt): Ishigaki, Hiromi1
Issue Date: 1953
Publisher: 北海道大學
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 5
Start Page: 107
End Page: 135
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31002
Appears in Collections:經濟學研究 = The economic studies > 5Vol.5

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University